# SDR ASAA2015061512104

- Difficulty date: June 15, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 10,170 hours, 3,238 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7700 · Engine Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND FAULT CODE 73-20192 INTERNAL EEC FAULT NR 2 ENGINE.  ACFT GROUNDED.  ACCOMPLISHED EEC TEST FOR NR 2 ENGINE AMM TASK 73-21-00-700-804-F00.  NO CURRENT FAULTS LOGGED AND FAULT HISTORY IS CLEAR.
